# SDR CALA2025052905057

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N14507
- Make and model: Airbus A321-271NX
- Aircraft serial: 11846
- Aircraft time: 3,519 hours, 1,251 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19755BA01
- Part serial: C19755056882
- Condition: Faulted
- Location: Zone 200
- Part time: 3,511 hours, 1,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STAR CHECK FOUND LOWER ECAM BLANK SCREEN WITH -F DISPLAYED. PEFORMED DMC SYSTEM BITE TEST REF TASK 31-60-00-740-004-A, FOUND FAULT CODE DU SD(4 WT2). FOR TROUBLESHOOTING PURPOSE, SWAPPED UPPER ECAM TO LOWER ECAM ANDFAULT.FOLLOWED. SWAPPED LOWER ECAM BACK TO ORIGINAL SPOT. DU 4WT2 NIS IAD REQUESTING MEL. PARTS ADDED NOC.OK TO DEFER LOWER ECAM DU ON MEL DDP FOLLOWED REPLACED LOWER DU. UNABLE TO CLEAR, NO DATA FOUND. REMOVED PART , MFG S/N: C19755056882. MFG P/N: C19755BA01, M&E S/N: 6882. REPLACED LOWER DU IAW AMM 31-63-22-400-001-A. OPS CHECK GOOD.
